Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Deep yellow urine with vitamin smell after taking super b complex vitamin tablet. Possibility of non absorbing of vitamin by the body?

hello, I currently am taking super b complex vitamin. After taking this vitamin, I notice that my urine is a deeper yellow and sometimes smells like the vitamin. Should I be concerned? also, I heard that this is a sign that my body is not absorbing the vitamin and that I am pissing it out as well as I should look into another brand, is this true?
Wed, 17 Jul 2013
Report Abuse
Rheumatologist 's  Response
Dear sir,

Whenever you take a multivitamin having B complex urine colour canchange becuse these are water soluble vitamins and can be excreted in urine easily . So whatevr your body requires is absorbed and rest is excreted . So, in nutshell there is nothing to worry .

Take care.

Dr. Shruti
I find this answer helpful
Pediatrician Dr. Y V Siva Sankara Murty's  Response
Hi,

Thanks for writing to health care magic.

That dark colored urine is normal after consumption of vitamin B complex capsules. B complex is a water soluble vitamin. So excess of vitamin that is not required by the is excreted.

Continue to ask further queries as required.
Hope this helps.
Take care.
     
Dr Y V Siva Sankara Murty
M.D.(Pediatrics)
Associate Professor of Pediatrics
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vitamins and minerals


Deep yellow urine with vitamin smell after taking super b complex vitamin tablet. Possibility of non absorbing of vitamin by the body?

Dear sir, Whenever you take a multivitamin having B complex urine colour canchange becuse these are water soluble vitamins and can be excreted in urine easily . So whatevr your body requires is absorbed and rest is excreted . So, in nutshell there is nothing to worry . Take care. Dr. Shruti